Turkish Journal of Mathematics
Abstract
In this paper, we establish infinitely many positive solutions for the iterative system of conformable fractional order dynamic equations on time scales $$ \begin{aligned} &\mathcal{T}_α^{\Delta}\big[\mathcal{T}_β^{\Delta}\big(\vartheta_\mathtt{n}(t)\big)\big]=\varphi(t)\mathtt{f}_\mathtt{n}\left(\vartheta_{\mathtt{n}+1}(t)\right),~t\in(0,1)_\mathbb{T},~1
DOI
10.3906/mat-2103-117
Keywords
Conformable fractional derivative, time scale, positive solution, fixed point theorem, cone
First Page
338
Last Page
359
Recommended Citation
KHUDDUSH, MAHAMMAD and PRASAD, KAPULA RAJENDRA
(2022)
"Infinitely many positive solutions for an iterative system of conformable fractional order dynamic boundary value problems on time scales,"
Turkish Journal of Mathematics: Vol. 46:
No.
2, Article 1.
https://doi.org/10.3906/mat-2103-117
Available at:
https://journals.tubitak.gov.tr/math/vol46/iss2/1